# SDR ASOA201001406

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARO BAY FLOOR SEAT RAILS AT RBL 9 FS 559.00+91 TO 559.00+96 AND FS 559.00+110 TO 569.00 ARE CORRODED.   REMOVED SEAT RAILS IN CARGO COMPARTMENT. REF AMM 53-01-11-000-802 & INSTALLED NEW SERVICEABLE RAILS AT SAME LOCATIONS, REF AMM 53-01-11-400-802.
